Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63817
Title: Structured matrices and tensors
Authors: Michael, NG
Chan, R
Chen, X 
Qi, L 
Luk, F
Ng, M
Tyrtyshnikov, E
Issue Date: 2012
Publisher: John Wiley & Sons
Source: Numerical linear algebra with applications, 2012, v. 19, no. 1, p. 1-2 How to cite?
Journal: Numerical linear algebra with applications 
URI: http://hdl.handle.net/10397/63817
ISSN: 1070-5325
EISSN: 1099-1506
DOI: 10.1002/nla.826
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

26
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.